Hi everyone. Diagnosed in 2014. My doctor suggested last year that i get on the Tenofovir. I have been on Tenofovir since last year. The HapB is suppressed but two months ago doc observed the liver enzeme are still high because I also hav HapD, the delta variant. She wants me begin a weekly injection for the HpD.
I think @Suresh786 has HDV and has had interferon treatment. Perhaps he can provide you with some of his expereinces.
There is a thread here about what is known about the side-effects of interferon: Peg interferon treatment - #4 by PLampertico
Thank you Thomas. Looking forward to hearing what others say
Hi @ThomasTu , you are right, I am on Interferon, but just started and it is a combination of TDF, AB-729 and Peg Interferon as designed by the study protocol for CHBV. I have not received yet the results of my previous blood work, but I am know that there are not big changes or any flares. Regarding the side effects, as I mentioned above I’ve just started Interferon and I have only site injection reaction, hopefully I will know nothing else .
Dear @Labu , I am not an expert and can’t help you much but, I suggest you would seek for a second opinion in order to decide adding Interferon in your treatment.
The side effects and efficacy profile of a 48-week course of pegIFN alpha for HBV or for HDV are well known, mood changes, decrease of WBC and of platelets, flu like symptoms …mainly for the first couple of weeks of therapy. This drug has been used in these diseases, plus HCV, for the last 30 years. Side effects also depend on age of the patients, more significant side effects in older patients. Please note that pegIFN cannot be used in some well defined clinical situations
Prof. Pietro Lampertico, MD, PhD
Full Professor of Gastroenterology
Head of Gastroenterology and Hepatology Division
Fondazione IRCCS Ca’ Granda Ospedale Maggiore Policlinico
University of Milan
Via Francesco Sforza 35
yes I have HepD and I am taking peg Intereferon injection on weekly basis. I feel tired, weak, body pain but with the Grace of God i am managing my life activities.
good luck @Labu
have you done viral load for HepD, before start injection you must do that.
Also if you can do quantitative HBsAg before start injection then try that also
Hi @Suresh786 , I am meeting my doctor on the 8th to do some test and decide. I will check with her about HpD viral load. Thinking about taking the injection on Fridays so I can be able to work the next week. Hope the fatigue allows my continue my gym exercise🙏
don’t start injection before viral load test for HepD.
if possible also test quantity of HBsAg
Thank you. Will ask my doc about viral load and qty.
On a separate note, any experience with stomach bloating (no pain) after eating? For the last 4 weeks, I feel fill, bloated after eating. Primary care doctor gave me some antibiotics, but did not help.
There may be many factors that can lead to this stomach bloating. Changes in diet, stress, gastro infection, etc. Really not sure and this may not be due to the HBV at all.
Hi @Labu ,
I’m sorry but I actually haven’t been on Interferon. I think what Thomas was remembering was that I didn’t want to go on Interferon back when it was the primary treatment for CHB. I had experience only with friends and friends of friends that had been on it and had a number of debilitating side effects. This was around 20 years ago and I opted out of interferon treatment to pursue my career at the time.
Sorry I can’t provide any assistance for you as I don’t have first hand experience with Interferon. I am glad there are others that have pertinent info for you.